MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR
Model Number ARTHREX ANGEL PRP KIT (US TRAY)
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2025, it was reported by a sales representative via (b)(4) that an abs-10060 angel centrifuge was producing an "air in line error".This occurred during use.Additional information was provided on 01/10/2025 by the sales representative via (b)(4) where it was stated that this event occurred during a cardiothoracic prp case on 01/07/2025 that was not completed.An abs-10061t arthrex angel® prp kit was being utilized during this event.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due air in the disk bag caused by improper insertion of the cassette.

Brand Name
ARTHREX ANGEL PRP KIT (US TRAY)
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21294656
Report Number1220246-2025-00140
Device Sequence Number12706600
Product Code ORG
UDI-Device Identifier00888867279919
UDI-Public(01)00888867279919(11)231101(17)261031(10)4256152687
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX ANGEL PRP KIT (US TRAY)
Device Catalogue NumberABS-10061T
Device Lot Number4256152687
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown